# SDR UPS97823772

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, HEAVY CORROSION INSIDE SEAT TRACK U-CHANNEL F/S 740 RBL 26.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT SEAT TRACK IAW SRM 51-3-0, 51-1-0, 51-1-29D, 53-2-3, AND DC8-5320-5167-C.
